Im pretty sure I saw a thread like this the other day, but I cant see it now, so sorry if Im asking a question youve already answered.
Basically, Ive just taken my second placebo pill today but I havent had a bleed yet. Its only my first month of being on it, so maybe that has something to do with it. Im just still getting the spotting, no actual bleed. Is that normal?
During the first three or so months on hormonal birth control, periods can get a bit crazy. You may see spotting, you may get late withdrawal bleeds, or they may not show at all. That's all perfectly fine. If the wierdness continues beyond the first three months, you may want to contact your gyn about it.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8424 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.